On curvature homogeneity of Riemannian manifolds. (English) Zbl 0302.53022


53C30 Differential geometry of homogeneous manifolds
53B20 Local Riemannian geometry
Full Text: DOI


[1] W. AMBROSE AND I. M. SINGER, On homogeneous Riemannian manifolds, Duke Math. J., 25 (1958), 647-669. · Zbl 0134.17802
[2] S. KOBAYASHI AND K. NoMizu, Foundations of Differential Geometry, Vol. I, Interscienc Publisher, New York, 1963. · Zbl 0119.37502
[3] K. SEKIGAWA, On some 3-dimensional Riemannian manifolds, Hokkaido Math. J. 2, No 2 (1973), 259-270. · Zbl 0266.53034
[4] I. M. SINGER, Infinitesimally homogeneous spaces, Comm. Pure Appl. Math., 13 (1960), 685-697. · Zbl 0171.42503
[5] S. TANNO, 3-dimensional Riemannian manifolds satisfying R(X, Y) R=Q, · Zbl 0306.53043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.